MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-35-3513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): (b)(4), 02-012-35-3513 - logic tibia ps mod insrt sz 3.5 13mm; serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(4), 201-78-89 - 3" drill bit, mod.Hex 2 pack; (b)(4), 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t; (b)(4), 200-02-32 - three peg patella 32mm; (b)(4), 201-78-82 - collar fixation pin 2pk 40mm, quick release; (b)(4), 02-010-01-0235 - logic femoral ps cem left sz 3.5.
 
Event or Problem Description
As reported, approximately 7 years post op the initial left tka, this 99 y/o patient was revised due to pain and wear.Patient had a recalled implant.The medial aspect of the joint space seemed slightly thinner than the lateral aspect indicating wear.The femur debonded from the cement mantle.The poly showed signs of degradation and wear.Patient was last known to be in stable condition following the event.No other patient/medical information provided.Devices are not returning, the hospital does not allow for the return of explants.
 
Additional Manufacturer Narrative
H3: investigation results: the revision reported was likely the result of prosthesis wear that may have been secondary to gross instability of the knee and other patient-related issues.A contributing factor to the extent of wear on the tibial insert may have been the result of being packaged in a non-conforming bag for five years.Prosthesis wear may have contributed to particle-induced osteolysis.The reported femoral loosening due to loss of mechanical fixation at the cement-implant interface may be the result of the revision procedure as the operative report states that it appeared to be well-fixed at the time of initial testing.
 
Event or Problem Description
Revision operative report of (b)(6) 2022: failed left knee arthroplasty, revision of femoral component and tibial liner.The patient presented with pain and was found to have eccentric wear of the polyethylene.Findings: large joint effusion, inflamed synovium, polyethylene liner wear with delamination and wear particularly posteromedially, loose debonded femoral component with osteolysis involving the medial femoral condyle.The patient emerged from anesthesia in stable condition.There were no intraoperative complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of prosthesis wear that may have been secondary to gross instability of the knee and other patient-related issues.A contributing factor to the extent of wear on the tibial insert may have been the result of being packaged in a non-conforming bag for five years.Prosthesis wear may have contributed to particle-induced osteolysis.The reported femoral loosening due to loss of mechanical fixation at the cement-implant interface may be the result of the revision procedure as the operative report states that it appeared to be well-fixed at the time of initial testing.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
3523771140
MDR Report Key16095721
Report Number1038671-2023-00014
Device Sequence Number15132764
Product Code JWH
UDI-Device Identifier10885862001863
UDI-Public10885862001863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2018
Device Model Number02-012-35-3513
Device Catalogue Number02-012-35-3513
Device Lot Number04184011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/18/2023
07/09/2025
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/02/2024
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown